ROBERT T. EAGAN, M.D.; ROBERT E. LEE, M.D.; DAVID T. CARR, M.D.
To the editor: We read with interest the report by Greco and associates (1) on the enhanced skin and esophageal radiation reaction in small-cell lung cancer patients being treated with a three-drug combination chemotherapy program, including adriamycin (doxorubicin) at a dose of 40 mg/m2 followed by super voltage radiation. We are also aware of the reports by Donaldson, Glick, and Wilbur (2) and Cassady and associates (3). In light of the earlier reports, we have been closely observing our patients for similar reactions.
Our approach to therapy has been an adriamycin-based combination chemotherapy regimen administered concomitantly with radiation therapy. The
Learn more about subscription options.
Register Now for a free account.
EAGAN RT, LEE RE, CARR DT. Adriamycin and Radiation Reaction. Ann Intern Med. 1977;86:243–244. doi: 10.7326/0003-4819-86-2-243
Download citation file:
Published: Ann Intern Med. 1977;86(2):243-244.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only